# SDR CALA0801045

- Difficulty date: November 8, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737824
- Aircraft serial: 30803
- Aircraft time: 24,691 hours, 8,460 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM VERTICAL FLANGE AT STATION 986.5 HAS CRACK FROM CUT-LINE TO FASTENER HOLE AT LBL 50.  LBL 50 VERTICAL FLANGE OF FLOORBEAM 986.5.  REPAIRED PER ECRA 5321-01584 AND REASSEMBLED PER SRM 53-70-51.
